Q. My facial hair is less. Can I take DHEA supplements for beard growth?

Answered by
Dr. Shreyansh Talesra
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jun 09, 2019

Hello doctor,

I am a 28-year-old man with very less facial hair. Recent blood check-up shows that my DHEAS value is 195.9. Insulin check-up indicates that there is a high chance of becoming a diabetic patient. My doctor suggested me Ashwagandha, and I have been taking it for a month (two capsules per day). Not much gain. So, I would like to take DHEA supplements for beard growth, is it fine?

#

Hello,

Welcome to icliniq.com.

I think it is very normal to have less hair on the face. Even if you have little hairs, it is normal. Do not worry about your DHEAS level. You should not be taking any hormonal treatment unless it is required and so you can consult an endocrinologist for it. If you have normal sexual functioning, you should not worry about it. If it bothers you too much, you can ask a hair transplant surgeon and get a nice beard transplant. Focus on a healthy diet and regular exercise.


Was this answer helpful?

 | 

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Which medicine should I take for patchy beard?

Query: Hi doctor, Actually, my skin tone is medium and is very oily. I want to have a white and fair skin tone. I also want to get rid of this oily skin. I have been taking Omega 3 capsules for two months as someone told me that it will help me for my skin, but I did not notice any changes. Now, one of my ...  Read Full »

What can cause less dense beard?

Query: Hi doctor, I am a 23 year old male. My height is 5'8" and weight is 63 kg. I am currently not using any kind of medicine. My beard is not growing completely and I notice less growth on my mustache. Please help me.  Read Full »

Also Read


I get twitches on my calves, shoulders, and head after getting the Novavax COVID vaccine. Please help.
Hello doctor, I got the Novavax COVID vaccine. Since I had the vaccine, I had bad arm pain. But the scary thing that ha...  Read more»
It hurts when I push above my left breast bone. Please help.
Hi doctor, I have been having some chest pain issues. When I push above my left breast bone it hurts in only one spot. ...  Read more»
Bird Flu (Avian Influenza) - Causes, Symptoms, Mortality Rate, and Treatment
Bird flu or avian influenza is a viral infection that spreads among birds and can affect humans rarely. Read the article...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.